Asymptotic expansions of Berezin transforms

Jonathan Arazy, Bent Ørsted

Research output: Contribution to journalArticlepeer-review


We study a new method of expanding Berezin transforms corresponding to various weighted volume measures on symmetric domains. The main result is an explicit asymptotic expansion for such a transform in terms of Pochhammer symbols associated with Cartan domains.

Original languageEnglish
Pages (from-to)7-30
Number of pages24
JournalIndiana University Mathematics Journal
Issue number1
StatePublished - 2000

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Asymptotic expansions of Berezin transforms'. Together they form a unique fingerprint.

Cite this